Optimal control for a BMAP/SM/1 queue with MAP-input of disasters and two operation modes
RAIRO - Operations Research - Recherche Opérationnelle, Volume 38 (2004) no. 2, pp. 153-171.

A single-server queueing system with a batch markovian arrival process (BMAP) and MAP-input of disasters causing all customers to leave the system instantaneously is considered. The system has two operation modes, which depend on the current queue length. The embedded and arbitrary time stationary queue length distribution has been derived and the optimal control threshold strategy has been determined.

DOI: 10.1051/ro:2004017
Keywords: negative arrivals, BMAP/SM/1 queue, markovian arrival process of disasters, operation modes
@article{RO_2004__38_2_153_0,
     author = {Semenova, Olga V.},
     title = {Optimal control for a {BMAP/SM/1} queue with {MAP-input} of disasters and two operation modes},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {153--171},
     publisher = {EDP-Sciences},
     volume = {38},
     number = {2},
     year = {2004},
     doi = {10.1051/ro:2004017},
     mrnumber = {2081835},
     zbl = {1092.90018},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1051/ro:2004017/}
}
TY  - JOUR
AU  - Semenova, Olga V.
TI  - Optimal control for a BMAP/SM/1 queue with MAP-input of disasters and two operation modes
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 2004
SP  - 153
EP  - 171
VL  - 38
IS  - 2
PB  - EDP-Sciences
UR  - http://archive.numdam.org/articles/10.1051/ro:2004017/
DO  - 10.1051/ro:2004017
LA  - en
ID  - RO_2004__38_2_153_0
ER  - 
%0 Journal Article
%A Semenova, Olga V.
%T Optimal control for a BMAP/SM/1 queue with MAP-input of disasters and two operation modes
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 2004
%P 153-171
%V 38
%N 2
%I EDP-Sciences
%U http://archive.numdam.org/articles/10.1051/ro:2004017/
%R 10.1051/ro:2004017
%G en
%F RO_2004__38_2_153_0
Semenova, Olga V. Optimal control for a BMAP/SM/1 queue with MAP-input of disasters and two operation modes. RAIRO - Operations Research - Recherche Opérationnelle, Volume 38 (2004) no. 2, pp. 153-171. doi : 10.1051/ro:2004017. http://archive.numdam.org/articles/10.1051/ro:2004017/

[1] J. Artalejo, G-networks: A versatile approach for work removal in queueing networks. Eur. J. Oper. Res. 126 (2000) 233-249. | MR | Zbl

[2] A. Chen and E. Renshaw, The M/M/1 queue with mass exodus and mass arrivals when empty. J. Appl. Prob. 34 (1997) 192-207. | MR | Zbl

[3] A.N. Dudin, Optimal control for a M x /G/1 queue with two operation modes. Prob. Eng. Inform. Sci. 11 (1997) 225-265. | MR | Zbl

[4] A.N. Dudin and S. Nishimura, Optimal control for a BMAP/G/1 queue with two service modes. Math. Prob. Eng. 5 (1999) 255-273. | EuDML | Zbl

[5] A.N. Dudin and A.V. Karolik, BMAP/SM/1 queue with Markovian input of disasters and non-instantaneous recovery. Perform. Eval. 45 (2001) 19-32. | Zbl

[6] A.N. Dudin and S. Nishimura, A BMAP/SM/1 queueing system with Markovian arrival of disasters. J. Appl. Prob. 36 (1999) 868-881. | MR | Zbl

[7] A.N. Dudin and S. Nishimura, Embedded stationary distribution for the BMAP/SM/1/N queue with disasters, Queues: Flows Syst. Networks 14 (1998) 92-97.

[8] H.R. Gail, S.L. Hantler, M. Sidi and B.A. Taylor, Linear independence of root equations for M/G/1 type of Markov chains. Queue. Syst. 20 (1995) 321-339. | MR | Zbl

[9] H.R. Gail, S.L. Hantler and B.A. Taylor, Spectral analysis of M/G/1 and G/M/1 type Markov chains. Adv. Appl. Prob. 28 (1996) 114-165. | MR | Zbl

[10] E. Gelenbe, Réseaux stochastiques ouverts avec clients négatifs et positifs, et réseaux neuronaux. C. R. Acad. Sci. Paris II 309 (1989) 979-982. | MR

[11] E. Gelenbe, Random neural networks with positive and negative signals and product form solution. Neural Comput. 1 (1989) 502-510.

[12] E. Gelenbe, Réseaux neuronaux aléatoires stables. C. R. Acad. Sci. 310 (1990) 177-180. | MR

[13] E. Gelenbe, Stable random neural networks. Neural Comput. 2 (1990) 239-247. | MR

[14] E. Gelenbe, Queueing networks with negative and positive customers. J. Appl. Prob. 28 (1991) 655-663. | MR | Zbl

[15] E. Gelenbe, P. Glynn and K. Sigman, Queues with negative arrivals. J. Appl. Prob. 28 (1991) 245-250. | MR | Zbl

[16] E. Gelenbe and S. Tucci, Performances d’un systeme informatique duplique ´. C. R. Acad. Sci. Paris II 312 (1991) 27-30.

[17] E. Gelenbe and M. Schassberger, Stability of product form G-networks. Proba Eng. Inform. Sci. 6 (1992) 271-276. | Zbl

[18] E. Gelenbe, G-networks with instantaneous customer movement. J. Appl. Prob. 30 (1993) 742-748. | MR | Zbl

[19] E. Gelenbe, G-networks with signals and batch removal. Prob. Eng. Inform. Sci. 7 (1993) 335-342.

[20] E. Gelenbe, G-networks: An unifying model for queueing networks and neural networks. Ann. oper. Res. 48, (1994) 141-156. | MR | Zbl

[21] J.M. Fourneau, E. Gelenbe and R. Suros, G-networks with multiple classes of positive and negative customers. Theoret. Comput. Sci. 155 (1996) 141-156. | MR | Zbl

[22] E. Gelenbe and A. Labed, G-networks with multiple classes of signal and positive customers. Eur. J. Oper. Res. 108 (1998) 293-305. | Zbl

[23] A. Graham, Kronecker Products and Matrix Calculus with Applications. Ellis Horwood, Chichester, UK (1981). | MR | Zbl

[24] P.G. Harrison and E. Pitel, The M/G/1 queue with negative customers. Adv. Appl. Prob. 28 (1996) 540-566. | MR | Zbl

[25] G. Jain and K. Sigman, A Pollaczeck-Khinchine formula for M/G/1 queues with disasters. J. Appl. Prob. 33 (1996) 1191-1200. | Zbl

[26] D.M. Lucantoni, New results on the single server queue with a batch Markovian arrival processes. Stoch. Mod. 7 (1991) 1-46. | MR | Zbl

[27] D.M. Lucantoni and M.F. Neuts, Some steady-state distributions for the BMAP/SM/1 queue. Stoch. Mod. 10 (1994) 575-598. | MR | Zbl

[28] M.F. Neuts, Structured Stochastic Matrices of M/G/1 Type Applications. Marcel Dekker, New York (1989). | MR | Zbl

[29] S. Nishimura and J. Jiang, An M/G/1 vacation model with two service modes. Prob. Eng. Inform. Sci. 9 (1995) 355-374. | MR

[30] R.D. Nobel, A regenerative approach for an M X /G/1 queue with two service modes. Automat. Control Comput. Sci. 32 (1998) 3-14.

[31] R.D. Nobel and H. Tijms, Optimal control for a M X /G/1 queue with two service modes. Eur. J. Oper. Res. 113 (1999) 610-619. | Zbl

[32] X. Skorokhod, Probability Theory and Random Process. High School, Kiev (1980).

[33] H. Tijms, On the optimality of a switch-over with exponential controlling the queue size in a M/G/1 queue with variable service rate. Lect. Notes Comput. Sci. (1976). | Zbl

Cited by Sources: